MAUDE Adverse Event Report: GC CORPORATION -FUJI OYAMA FACTORY GLASS IONOMER LUTING CEMENT; GC FUJICEM 2

GC CORPORATION -FUJI OYAMA FACTORY GLASS IONOMER LUTING CEMENT; GC FUJICEM 2
Catalog Number 441000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We will review ifu of the device to determine improvement of the information on potential allergens.
 
Event or Problem Description
The patient recently had allergy testing done and determined to have allergies to some of the ingredients in dental material ie 2 hydroxyethyl methacrylate , polymethylmethacrylate and amiodarone.Dr.Reported on (b)(6) 2019 that the patient had a strong reaction to hema ( hydroxyethyl methacrylate).Her symptoms have been a reoccurring facial rash.The patient is being treated with facial cream.Dr.Is evaluating if cream will resolve the problem.If not, will then consider to remove the restoration with 3 unit bridge.The most recent one was placed with fujicem 2 in 2016.They do not know what other cements were used on her other restorations.

Brand Name
GLASS IONOMER LUTING CEMENT
Common Device Name
GC FUJICEM 2
Manufacturer (Section D)
GC CORPORATION -FUJI OYAMA FACTORY
584-1 nakahinata
oyama-cho, sunto-gun
shizuoka-ken, 410-1 307
JA  410-1307
MDR Report Key8241882
Report Number1410097-2019-00001
Device Sequence Number16546053
Product Code EMA
UDI-Device IdentifierD6584410001
UDI-PublicD6584410001
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number441000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2018
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;